# SDR UALA2012071803916

- Difficulty date: July 16, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 77,997 hours, 22,516 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Leaking
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ENGINE FCU SHOWS SIGNS OF FUEL LEAKAGE AT B-NUT FITTINGS ON LT SIDE OF FCU.  REPLACED PACKINGS ON 3 AFT ADAPTERS AND RESECURED B-NUT'S.  RAN ENGINE AND LINES LEAK CHECKED OKAY.
